Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On a certain metric aspect of plane projective transformations


Author: Lulu Hofmann
Journal: Bull. Amer. Math. Soc. 35 (1929), 391-400
MathSciNet review: 1561748
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1929-04755-4
PII: S 0002-9904(1929)04755-4